MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CD1357-40C
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited charge time out.The physician explanted and replaced the icd.The patient condition was unknown.
 
Additional Manufacturer Narrative
The reported event of charge timeout was confirmed.The device was received at end-of-life battery voltage level, with normal output and telemetry communication.Analysis of the device image indicates the device was implanted beyond its projected longevity and underwent multiple high voltage charging and shock events.These conditions significantly increase energy consumption, thereby accelerating battery depletion and affecting charging time of the high voltage capacitor.The charge timeout was reproduced during lab testing, consistent with end-of-life battery voltage condition.The device was implanted for 11.79 years which exceeded its projected longevity and is consistent with normal estimated service life.After replacing the battery, capacitor maintenance test results did not identify any functional issues.

Brand Name
FORTIFY ASSURA VR ICD, US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24030821
Report Number2017865-2026-00661
Device Sequence Number12976669
Product Code LWS
UDI-Device Identifier05414734507943
UDI-Public(01)05414734507943(10)4342569(17)151130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberCD1357-40C
Device Catalogue NumberCD1357-40C
Device Lot Number4342569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale